# SDR SWAA2021120950519

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 2,439 hours, 1,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 14f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT INOP AT EMERGENCY EXIT SEAT 14F. ; / [01] OK TO CONT. PER MEL# 33-21-01A SP1 AUTH# 37473.  R/R EMERGENCY EXIT SIDEWALL LIGHT ASSY. AT 14 DEF IAW AMM 33-21-00. OPS CK GOOD.
